# SDR UPS00832907

- Difficulty date: June 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT LWR CARGO PIT AT FS 1540 VERTICAL INTERCOSTAL ATTACHED TO LONG 30R IS CORRODED AT ATTACH POINT.  REMOVED FASTENER FOR ACCESS TO CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  FAB REP ANGLE AND SPLICES IAW DAC DWG 5646608 & DAC SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-21, 51-1-20D AND 51-3-0.
